Hi, Im a 33 year old male living in London. Since as far back as 12 years i remember of getting a pain in the right hand side of my abdomen and occassionally behind my right shoulder blade. I foolishly ignored these pains for the last ten years.
Its progressively got worse such that in the last year its causing constant discomfort. So much so that if im lying in bed with my girlfriend and she puts her arm around me I have to move it if its over my right abdomen as it hurts!!
I went to the doctors worrying it was my liver as im a heavy drinker. He took blood tests to test my liver function and all came back ok.
A few weeks ago I returned as I was still in pain and was sent for an ultrasound. Also completely unrelated I asked for a cholesterol blood test as theres family history of heart conditions and my blood pressure was slightly raised.
The results came back and were.... Thickened/inflamed gall bladder (i think thats how he described it) but also he mentioned a polyp on my gall bladder. Ive done research and now understand that altho very rare having a polyp on my gall bladder could be cancerous!!!
Also my blood tests showed only a slightly high total cholesterol (5.4mmol/L) and only a slightly low HDL cholesterol (1.0mmol/L) BUT a VERY high Serum triglycerides level of 4.6 mmol/L (should be in range 0.2 - 1.7).
Also of interest I have previously had a pretty poor diet altho have remained in decent shape. I now wonder if my high intake of saturated fats has also contributed to the problem. I have suffered from diahorea quite often after eating fatty foods.
I have a lot of questions....
Should I have my gall bladder removed?
Is the polyp likely to be a result of my high cholersterol/triglycerides and high alchohol intake rather than cancerous?
Is it normal to have pain for 12 years?
What should I do next?
Thanks in advance for any help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?